# SDR FDEA202104230983

- Difficulty date: April 23, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N840FD
- Make and model: Boeing 777
- Aircraft serial: 39682
- Aircraft time: 39,610 hours, 7,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2331501
- Condition: Cracked
- Location: Bs 1028 S37l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HIGH FREQUENCY EDDY CURRENT INSPECTION ON LEFT HAND   FUSELAGE SKIN COMMON TO UNDERWING LONGERON, FOUND CRACK INDICATION AROUND   FASTENER HOLE AT STATION 1028 STRINGER 37 LEFT, APPROXIMATELY 1 INCH IN LENGTH. COMPLIED WITH E.O.#:G-5310-E0332629 K (P5). TITLE:FUSELAGE-MAINFRAME-INSPECTION AND   MODIFICATION OF THE UNDERWING LONGERON AT BODY STATION 1035-BOEING SERVICE   BULLETINS 777-53A0081 AND 777-53-0087. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
